Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




92 Publications

2022 | Journal Article | IST-REx-ID: 10600 | OA
Henheik SJ, Teufel S. 2022. Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap. Journal of Mathematical Physics. 63(1), 011901.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 10623 | OA
Henheik SJ. 2022. The BCS critical temperature at high density. Mathematical Physics, Analysis and Geometry. 25(1), 3.
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 10642 | OA
Henheik SJ, Teufel S, Wessel T. 2022. Local stability of ground states in locally gapped and weakly interacting quantum spin systems. Letters in Mathematical Physics. 112(1), 9.
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 10643 | OA
Henheik SJ, Teufel S. 2022. Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk. Forum of Mathematics, Sigma. 10, e4.
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 10732 | OA
Cipolloni G, Erdös L, Schröder DJ. 2022. Thermalisation for Wigner matrices. Journal of Functional Analysis. 282(8), 109394.
View | DOI | Download Published Version (ext.)
 
2022 | Journal Article | IST-REx-ID: 11135 | OA
Reker J. 2022. On the operator norm of a Hermitian random matrix with correlated entries. Random Matrices: Theory and Applications.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11332
Schnelli K, Xu Y. 2022. Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices. Communications in Mathematical Physics.
View | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 8373 | OA
Pitrik J, Virosztek D. 2021. A divergence center interpretation of general symmetric Kubo-Ando means, and related weighted multivariate operator means. Linear Algebra and its Applications. 609, 203–217.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 9022 | OA
Cipolloni G. 2021. Fluctuations in the spectrum of random matrices. IST Austria.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9036 | OA
Virosztek D. 2021. The metric property of the quantum Jensen-Shannon divergence. Advances in Mathematics. 380(3), 107595.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9230 | OA
Arguin L-P, Dubach G, Hartung L. Maxima of a random model of the Riemann zeta function over intervals of varying length. arXiv, 2103.04817.
View | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9281 | OA
Dubach G, Mühlböck F. Formal verification of Zagier’s one-sentence proof. arXiv, 2103.11389.
View | Files available | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10221 | OA
Cipolloni G, Erdös L, Schröder DJ. 2021. Eigenstate thermalization hypothesis for Wigner matrices. Communications in Mathematical Physics. 388(2), 1005–1048.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10285 | OA
Dubach G. 2021. On eigenvector statistics in the spherical and truncated unitary ensembles. Electronic Journal of Probability. 26, 124.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9412 | OA
Cipolloni G, Erdös L, Schröder DJ. 2021. Fluctuation around the circular law for random matrices with real entries. Electronic Journal of Probability. 26, 24.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 9550 | OA
Bao Z, Erdös L, Schnelli K. 2021. Equipartition principle for Wigner matrices. Forum of Mathematics, Sigma. 9, e44.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 10405 | OA
Cipolloni G, Erdös L, Schröder DJ. 2021. Central limit theorem for linear eigenvalue statistics of non-Hermitian random matrices. Communications on Pure and Applied Mathematics.
View | DOI | Download Published Version (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9912 | OA
Erdös L, Krüger TH, Nemish Y. 2021. Scattering in quantum dots via noncommutative rational functions. Annales Henri Poincaré . 22, 4205–4269.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 8601 | OA
Cipolloni G, Erdös L, Schröder DJ. 2020. Edge universality for non-Hermitian random matrices. Probability Theory and Related Fields.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7389 | OA
Geher GP, Titkos T, Virosztek D. 2020. Isometric study of Wasserstein spaces - the real line. Transactions of the American Mathematical Society. 373(8), 5855–5883.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications